RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 272, Number 6, Pages 1293–1298 (Mi dan9906)  

This article is cited in 11 scientific papers (total in 12 papers)

MATHEMATICS

Finite-zone integration of the Landau–Lifshits equation

R. F. Bikbaev, A. I. Bobenko, A. R. Its

Leningrad State University

Full text: PDF file (777 kB)

Bibliographic databases:
UDC: 517
Presented: С. П. Новиков
Received: 21.02.1983

Citation: R. F. Bikbaev, A. I. Bobenko, A. R. Its, “Finite-zone integration of the Landau–Lifshits equation”, Dokl. Akad. Nauk SSSR, 272:6 (1983), 1293–1298

Citation in format AMSBIB
\Bibitem{BikBobIts83}
\by R.~F.~Bikbaev, A.~I.~Bobenko, A.~R.~Its
\paper Finite-zone integration of the Landau--Lifshits equation
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 272
\issue 6
\pages 1293--1298
\mathnet{http://mi.mathnet.ru/dan9906}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=722867}
\zmath{https://zbmath.org/?q=an:0556.35115}


Linking options:
  • http://mi.mathnet.ru/eng/dan9906
  • http://mi.mathnet.ru/eng/dan/v272/i6/p1293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. F. Bikbaev, “Finite-gap solutions of the massive Thirring model”, Theoret. and Math. Phys., 63:3 (1985), 577–584  mathnet  crossref  mathscinet  isi
    2. A. I. Bobenko, “Real algebrogeometric solutions of the Landau–Lifshits equation in prym theta functions”, Funct. Anal. Appl., 19:1 (1985), 5–17  mathnet  crossref  mathscinet  zmath  isi
    3. M. V. Babich, A. I. Bobenko, V. B. Matveev, “Solutions of nonlinear equations integrable in Jacobi theta functions by the method of the inverse problem, and symmetries of algebraic curves”, Math. USSR-Izv., 26:3 (1986), 479–496  mathnet  crossref  mathscinet  zmath
    4. E. D. Belokolos, A. I. Bobenko, V. B. Matveev, V. Z. Ènol'skii, “Algebraic-geometric principles of superposition of finite-zone solutions of integrable non-linear equations”, Russian Math. Surveys, 41:2 (1986), 1–49  mathnet  crossref  mathscinet  zmath  isi
    5. P. I. Holod, “Hidden symmetry of the Landau–Lifshitz equation, hierarchy of higher equations, and the dual equation for an asymmetric chiral field”, Theoret. and Math. Phys., 70:1 (1987), 11–19  mathnet  crossref  mathscinet  isi
    6. D. A. Korotkin, “Finite-gap solutions of the stationary axisymmetric Einstein equation in vacuum”, Theoret. and Math. Phys., 77:1 (1988), 1018–1031  mathnet  crossref  mathscinet  isi
    7. R. F. Bikbaev, “Distribution of magnetization in an easy-plane ferromagnet”, Theoret. and Math. Phys., 80:3 (1989), 1004–1006  mathnet  crossref  mathscinet  isi
    8. A. M. Kamchatnov, A. L. Krylov, G. A. El, “On asymptotyic evolution of a localized perturbation in the case of one dimensional Landau–Lifshitz equation with one-axis anisotropy”, Theoret. and Math. Phys., 109:1 (1996), 1345–1351  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. A. I. Bobenko, A. M. Il'in, S. Yu. Dobrokhotov, A. R. Its, L. A. Kalyakin, V. B. Matveev, V. Yu. Novokshenov, A. B. Shabat, “Ramil' Faritovich Bikbaev (obituary)”, Russian Math. Surveys, 51:1 (1996), 129–133  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    10. V. V. Kiselev, A. A. Raskovalov, “Interaction of a breather with a magnetization wave in a ferromagnet with light-axis anisotropy”, Theoret. and Math. Phys., 163:1 (2010), 479–495  mathnet  crossref  crossref  zmath  adsnasa  isi
    11. R. F. Bikbaev, A. I. Bobenko, A. R. Its, “Landau–Lifshitz equation, uniaxial anisotropy case: Theory of exact solutions”, Theoret. and Math. Phys., 178:2 (2014), 143–193  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    12. V. V. Kiselev, A. A. Raskovalov, “Solitons in the domain structure of the ferromagnet”, Theoret. and Math. Phys., 197:1 (2018), 1469–1486  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:61
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020